I had my last Depo shot in December and decided to stop getting it (after gaining 20 pounds in one year). I chose to go with the copper IUD for replacement. I have had multiple periods since stopping Depo and with the cycles comes heavy bleeding with large clots. The bleeding can be so heavy that I soak through multiple pads in an hours' time. Is anyone else familiar with this?
Yes, I had the same. I bled for 2 yrs & gave up & went back onto Depo Provera.
Then the next time I came off Depo, I used a natural remedy that balances your hormones. It worked a treat within a couple of months.
I could tell you the name of it etc. but you can only use it if you're on a non-hormonal IUD/Coil. Do you know if yours is hormonal. If not, do you know the name of it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers
Posted 3 hours 53 minutes ago • 0 answers